MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR
Model Number PSCST30
Medical Device Problem Codes Break (1069); Crack (1135); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight and ethnicity: unknown, information not provided.If implanted, give date: not applicable as this is not an implantable device.  if explanted, give date: not applicable as this is not an implantable device.  all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the cartridge had a tear and the intraocular lens (iol) split.The lens advanced so far, but did not advance furthermore.There was patient contact only with the cartridge.The procedure was completed using another lens of same model and diopter.No further information available.
 
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: nov.11, 2021.Section h3.Device evaluated by manufacturer? yes.Device evaluation: visual inspection under magnification revealed trace amounts of viscoelastic residue on the inside of the cartridge.Further inspection revealed a crack on the cartridge.The lens was visually inspected under magnification as well, which revealed viscoelastic residue on the optic body and haptics.The lens was cleaned, and a torn iol and lens damage was observed.The complaint issue cartridge crack could be confirmed; however, this may be attributed to an inadequate amount of ovd, suggested by the trace amounts of viscoelastic residue on the inside of the cartridge, it cannot be confirmed to be related to a manufacturing issue.The complaint issue lens damage could be confirmed; however, this may be attributed to handling during the return process, suggested by the fact that the lens was crushed in the lens insert, and cannot be confirmed to be related to a manufacturing issue.The complaint issue stuck in cartridge could not be confirmed.Therefore, no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that five additional complaint was received from this production order.Even though, four of these complaints are related to this complaint, no product deficiency was identified in any of these.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER SILVER
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12649521
Report Number2020664-2021-07733
Device Sequence Number1416054
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(17)220202(10)CJ13736
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2022
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberCJ13736
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer11/08/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LENS MODEL Z9002,SN: (B)(4).
Patient SexMale